# SDR AALA20110923MIA01

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 62,811 hours, 21,628 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED UNSAFE LANDING GEAR INDICATION AFTER LOSS OF LEFT HYDRAULICS.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYDRAULIC LINE TO NOSE LANDING GEAR LEAKING.
